# SDR AALA201812179002

- Difficulty date: December 14, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 25,478 hours, 9,514 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 1R DOOR SLIDE OCCASIONALLY INDICATES DISARMED WITH HANDLE IN ARMED POSITION. FOUND DOOR GIRT LATCHES TO HAVE DEBRIS IN TRACK. CLEANED DEBRIS, AND OK FOR SERVICE.
